# SDR DXTA20082910

- Difficulty date: March 2, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N290QS
- Make and model: Amd FALCON2000
- Aircraft serial: 190
- Aircraft time: 5,251 hours, 3,238 cycles
- Engine: Cfe CFE73811B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RED DOOR LIGHT CAME ON DURING T/O ROLL, APPROXIMATELY 100 YRDS AFTER BRAKE RELEASE AND FULL POWER.  INSPECTED CONDITION AND ADJUSTMENT OF ALL DOOR SWITCHES AND PROX SENSORS, FOUND BAGGAGE BAY FWD SWITCH (43MV) OUT OF ADJUSTMENT AND STICKING. ADJUSTED AND CLEANED IAW MM CH 52-700, OPERATIONAL CHECK GOOD. NO FURTHER DEFECTS FOUND.
